# SDR ANCF200100007

- Difficulty date: May 5, 2001
- Submitted: May 7, 2001
- Operation: Air carrier
- Aircraft: N593AN
- Make and model: Doug DC-9-83
- Aircraft serial: 53093
- Aircraft time: 21,413 hours, 19,050 cycles
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Out Of Position
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB FWD CARGO DOOR ANNUNCIATION CAME ON AT FL 29000 FT AND CABIN ALTITUDE CLIMBED 8600 FT, NORMAL SHOULD BE 5000 FT ACCORDING TO TABLE.  AIR TURNBACK PROCEDURE WAS ACCOMPLISHED.  TARGET WAS REPOSITIONED ON FWD CARGO DOOR, BITE WAS PERFORMED ON BOTH CONTROLLERS AND NFF.  MANUAL PRESSURIZATION WAS ACCOMPLISHED WITH 3 PSI ACCORDING AMM 21-32-00.
